Formal and analytic first integrals of the Einstein-Yang-Mills equations

Jaume Llibre, Cláudia Valls

Research output: Contribution to journalArticleResearchpeer-review

9 Citations (Scopus)

Abstract

In this paper we provide a complete description of the first integrals of the classical Einstein-Yang-Mills equations that can be described by formal series. As a corollary we also obtain a complete description of the analytic first integrals in a neighbourhood of the origin. © 2005 IOP Publishing Ltd.
Original languageEnglish
Pages (from-to)8155-8168
JournalJournal of Physics A: Mathematical and General
Volume38
DOIs
Publication statusPublished - 16 Sep 2005

Fingerprint

Dive into the research topics of 'Formal and analytic first integrals of the Einstein-Yang-Mills equations'. Together they form a unique fingerprint.

Cite this